Previous |  Up |  Next


Title: A theorem on continuous dependence on a parameter (English)
Title: Věta o spojité závislosti na parametru (Czech)
Author: Karták, Karel
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 91
Issue: 2
Year: 1966
Pages: 178-184
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 34-04
idZBL: Zbl 0168.34103
idMR: MR0200508
DOI: 10.21136/CPM.1966.108105
Date available: 2009-09-23T07:46:35Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] E. A. Coddington N. Levinson: Theory of ordinary differential equations.New York 1955. MR 0069338


Files Size Format View
CasPestMat_091-1966-2_7.pdf 860.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo